# SDR V6NA2012031801

- Difficulty date: March 18, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N954W
- Make and model: Lear 60LEAR
- Aircraft serial: 271
- Aircraft time: 3,485 hours, 2,243 cycles
- Engine: Pwa PW305A
- Engine time: 3,485 hours, 2,243 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: 31B242401
- Condition: Loose
- Location: Lt Engine
- Part time: 3,385 hours, 2,170 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING PREFLIGHT INSPECTION,  LT ENGINE SPINNER ATTACH BOLT HAD COME LOOSE FROM THE TIE ROD AT ENGINE.  RECORDS SEARCH REVEAL THAT THE FAN DISK WAS LAST REMOVED FOR SCHEDULED "IBR" INSPECION AT ENGINE TSN: 3385 & CSN: 2170 , FURTHER RECORDS SEARCH SHOWS THAT THIS FAN DISK HAD BEEN REMOVED A TOTAL OF 9 TIMES SINCE NEW AT AN AVERAGE INTERVAL OF 177 HRS TO PERFORM THE SCHEDULED IBR INSP.  FIELD TECH SUSPECTS POSSIBLE CAUSE COULD BE INCREASED CLEARANCE BETWEEN THE THREADS OF THE BOLT AND THE TIE ROD CAUSED BY MULTIPLE REMOVALS OF THE FAN DISK ALTHOUGH VISUAL INSP OF THE BOLT, WASHER KEY, KEY DRIVE, TIE ROD AND MATTING SURFACE SHOWED NO OBVIOUS SIGNS OF DEFORMATION OR DEFECTS.  HAVE CHECKED WITH ENGINE MFG SO FIND OUT IF THEY HAVE RECEIVED REPORTS THIS HAPPENING IN THE PAST, SAID THEY HAVE NOT RECEIVED ANY REPORTS FROM THE FIELD REGARDING THIS BOLT COMING LOOSE. THROUGH RECORDS SEARCH IT WAS DETERMINED THAT THE BOLT, AND TIE ROD ARE ORIGINAL TO THE ENG SINCE NEW.  SINCE THESE FAN DISKS ARE REMOVED SO FREQUENTLY TO PERFORM THE IBR INSP, PERHAPS MAKING THE BOLT/TIE ROD ASSY A TIME CONTROLLED ITEM MAY PREVENT RE-OCCURANCE.
